# SDR A6WA200100062

- Difficulty date: October 12, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 7,518 hours, 5,795 cycles
- Engine: Ge CF343B1
- Engine time: 4,466 hours, 3,794 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE HIGH OIL TEMP, PRECAUTIONARY ENGINE SHUTDOWN, NR 2 ENGINE OIL TEMP 158 DEGREES, PSI 40.  MAINTENANCE INSPECTED AND FOUND NR 2 ENGINE OIL OVERSERVICED.  REMOVED EXCESS OIL, GROUND RAN AIRCRAFT, OPERATIONAL CHECK GOOD.
